# SDR 2005FA0000210

- Difficulty date: December 29, 2004
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N203CW
- Make and model: Amd FALCON900B
- Aircraft serial: 33
- Engine: Garrtt TFE731*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 7847232
- Part serial: 449
- Condition: Failed
- Part time: 1,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR (HIGHER THAN NORMAL) GASPER AIR TEMPERATURE, FOUND THE TURBOFAN TURBINE ANIT-ICE VALVE DISASSEMBLED BETWEEN THE VALVE AND THE MOTOR.  NO DAMAGE CAN BE SEEN ON THE VALVE.  THE 2 THREADED PARTS WERE FOUND UNTHREADED.  THE DYSFUNCTIONAL PART WAS REMOVED AND REPLACED WITH A NEW VALVE PN 784723-3.  REF AMM 21-512. (K)
